# SDR IPXA09656307

- Difficulty date: May 31, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 33,365 hours, 10,285 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C AFT OF BULK CARGO COMPT STA 1582 RBL 81 MAIN DECK FLOOR SUPPORT BEAM ATTACH ANGLE FOUND CRACK.  AFT OF BULK CARGO COMPT STA 1582 RBL 81 MAIN DECK FLOOR SUPPORT BEAM ATTACH ANGLE REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 44.
